Meromorphic and Holomorphic Approximation in Cm-Norms

  1. Bonilla, A. 1
  2. Fariña, J.C. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revista:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Ano de publicación: 1994

Volume: 181

Número: 1

Páxinas: 132-149

Tipo: Artigo

DOI: 10.1006/JMAA.1994.1009 SCOPUS: 2-s2.0-38149147009 GOOGLE SCHOLAR lock_openAcceso aberto editor
Fonte de datos: Scopus